A smoker says, "I know I should stop, and I'm thinking about it some time in the next few months." Which stage of change is this?
APreparation
BContemplation
CPrecontemplation
DMaintenance
2.기본간호학어려움
주택 화재에서 구조된 환자의 맥박산소측정값이 99%이지만 졸리고 두통이 있습니다. 이 수치가 잘못 안심시킬 수 있는 이유는?
A화상으로 피부가 빛을 더 잘 전달하기 때문에
B헤모글로빈에 결합한 일산화탄소를 산소측정기가 산소로 읽기 때문에
C기기에 비해 환자의 심박수가 너무 빨라 정확한 측정값을 줄 수 없기 때문에
D연기 때문에 산소측정기가 너무 낮게 읽기 때문에
3.감염 관리와 환자 안전보통
A confused patient keeps pulling at an IV line. Which is a less restrictive option to consider before wrist restraints?
AUsing a vest restraint in the chair so that the patient’s hands stay down
BGiving a sedative every few hours
CTying both arms to the bed frame
DCovering the site with a sleeve or using hand mitts with supervision
4.감염 관리와 환자 안전어려움
A patient on long-term high-dose corticosteroids asks for the nasal spray influenza vaccine. What should the nurse explain?
AEither type is fine, as long as it is given in the morning
BThe nasal spray is the best choice for people on steroids, because it is not injected
CPeople on steroids should never have any influenza vaccine
DThe nasal spray is a live vaccine, so the injected inactivated vaccine is used instead
5.우선순위 설정과 위임보통
A young adult has just started an SSRI antidepressant for major depression. What should the nurse monitor most closely in the first weeks?
AHair growth and skin color
BRising blood glucose levels
CThoughts of suicide or self-harm
DWeight loss from too much appetite
6.우선순위 설정과 위임어려움
A child who had a tonsillectomy this morning is swallowing again and again while asleep. What should the nurse suspect?
AHunger after fasting for surgery
BA sore throat from the breathing tube
CBleeding from the operation site
DNormal swallowing during sleep
7.임상간호학보통
Which tool is commonly used at the bedside to screen for delirium?
AThe Braden scale
BThe Confusion Assessment Method (CAM)
CThe Glasgow-Blatchford score
DThe Malnutrition Universal Screening Tool
8.임상간호학어려움
A patient has new facial weakness. Which feature suggests a stroke rather than Bell's palsy?
AThe forehead can still be wrinkled on the affected side
BThe whole of one side of the face, including the forehead, is weak
CThe patient has pain behind the ear
DThe patient has had a recent cold
9.검사 수치와 전해질보통
환자의 절대 호중구 수가 0.4 × 10³/µL입니다. 적절한 조치는 무엇인가요?
A철저한 손 위생, 체온 확인, 감염이 있는 방문객 금지
B측정이 더 정확하므로 직장으로 체온을 잰다
C환자의 기분을 북돋도록 신선한 꽃을 병실에 가져온다
D폐렴으로 치료 중인 다른 환자와 같은 방을 쓴다
10.검사 수치와 전해질어려움
A woman with preeclampsia is receiving IV magnesium sulfate. Her urine output has fallen and her creatinine is rising. Why is this a concern?
AMagnesium is broken down by the liver, so it will stop working soon
BMagnesium is excreted by the kidneys, so it can build up to toxic levels
CPoor kidney function makes the magnesium level fall quickly
DMagnesium causes potassium loss, so the kidneys release more fluid
11.약리학보통
글리클라지드 같은 설폰요소제의 가장 중요한 이상반응은 무엇인가요?
A젖산산증
B마른기침
C고칼륨혈증
D저혈당
12.약리학어려움
1차 제거를 따르는 약에서 투여 간격은 그대로 두고 용량을 두 배로 하면:
A정상 상태 농도는 그대로 두고 도달에 필요한 시간만 절반으로 줄인다
B정상 상태 도달 시간이 절반이 된다
C정상 상태 농도는 두 배가 되지만 도달 시간은 변하지 않는다
D반감기가 두 배가 된다
13.내외과: 심혈관계와 호흡기계보통
Shortly after a permanent pacemaker is inserted via the subclavian vein, the patient becomes breathless with reduced breath sounds on that side. What complication should be suspected?
APericarditis
BAsthma
CPulmonary oedema
DPneumothorax
14.내외과: 심혈관계와 호흡기계어려움
심한 천식 발작 중에 환자의 PaCO₂가 낮은 값에서 정상으로 올라가고 환자는 지쳐 보입니다. 이는 무엇을 뜻합니까?
A환자가 지쳐 가고 있으며 호흡부전이 뒤따를 수 있다
B발작이 해소되고 있어 치료를 줄일 수 있다
C환자가 불안 때문에 과호흡하고 있다
D검체가 정맥혈일 가능성이 높아 무시해도 된다
15.내외과: 신경계, 내분비계, 신장보통
A routine blood test shows a potassium of 6.4 mmol/L. The lab reports that the sample was haemolysed. The patient feels well. What should the nurse do?
AIgnore it, because haemolysis always gives a normal result
BGive oral potassium supplements straight away
CInform the doctor and arrange an urgent repeat sample
DStart dialysis as soon as possible
16.내외과: 신경계, 내분비계, 신장어려움
제2형 당뇨병이 있는 고령 환자의 혈당이 48 mmol/L, 삼투압 365 mOsm/kg이고 의미 있는 케톤은 없으며 혼돈이 있습니다. 첫 번째 우선순위는?
A뇌부종을 피하기 위한 엄격한 수분 제한
B한 시간 안에 혈당을 정상으로 낮추는 많은 양의 정맥 인슐린 일시 투여
C삼투압, 나트륨, 혈당을 면밀히 확인하며 신중한 정맥 수액
D치료 중 저혈당을 막기 위한 경구 포도당
17.내외과: 소화기계, 수술 전후, 종양보통
Why is a pregnancy test often done before surgery in women who could be pregnant?
AIt is needed to calculate the anaesthetic drug dose
BPregnant women cannot sign consent forms
CPregnancy always makes surgery impossible
DAnaesthesia, drugs and some tests may harm a fetus
18.내외과: 소화기계, 수술 전후, 종양어려움
A patient is booked for a urea breath test for H. pylori. Which medicine should usually be stopped 2 weeks before the test?
ALevothyroxine
BOmeprazole
CParacetamol (acetaminophen)
DAmlodipine
19.모성간호학보통
자궁 빈수축(tachysystole)을 정의하는 양상은 어느 것인가요?
A60초 지속되는 수축
B10분당 2회 초과의 수축
C30분 평균으로 10분당 5회 초과의 수축
D진통 초기에 5분마다 오고 각각 60초 지속되는 수축
20.모성간호학어려움
경막외 마취 후 1일째에 여성이 두통을 호소합니다. 자간전증보다 경막천자후 두통을 가장 잘 시사하는 특징은 무엇인가요?
A번쩍이는 불빛이 보인다
B혈압이 158/104 mmHg이고 소변 시험지 검사에서 단백 2+가 나온다
C오른쪽 갈비뼈 아래에 통증이 있다
D앉으면 두통이 훨씬 심해지고 누우면 가라앉는다
21.아동간호학보통
Which factor can make a pulse oximeter reading inaccurate in a child?
AHolding a parent's hand during the reading
BLying on the back instead of sitting up
CCold hands, movement or a poorly fitting probe
DHaving eaten a meal in the last hour
22.아동간호학어려움
당뇨병성 케톤산증 치료 중 9세 아이가 짜증을 내고 두통을 호소하다가 졸려 합니다. 간호사는 무엇을 의심해야 하나요?
A아이가 배고프다
B뇌부종, 응급 상황
C치료 후의 정상적인 피로
D수액으로 인한 저혈당
23.정신건강간호학보통
환자가 "저는 쓸모없는 사람이에요. 아무도 저를 신경 쓰지 않아요"라고 말합니다. 가장 치료적인 반응은 무엇인가요?
A"아무도 나를 신경 써 주지 않는다고 느끼시는군요. 더 말씀해 주세요."
B"좀 더 즐거운 이야기를 해요."
C"그건 사실이 아니에요. 여기 모두가 당신을 신경 쓰고 있어요."
D"그런 말을 하시면 안 돼요."
24.정신건강간호학어려움
A patient who believes he is a famous religious leader becomes upset when other patients laugh at him. What is the most appropriate nursing action?
AAgree that he is the religious leader so that he feels respected
BEncourage the other patients to explain why the belief is wrong
CAsk him to prove his identity in front of the group, so that the laughing stops
DProtect him from ridicule, avoid arguing and focus on real activities
25.간호 수학과 단위 환산보통
연습 문제(임의로 만든 값이며 임상 지침이 아닙니다). 환자의 체온이 35.2 °C입니다. °F = °C × 9/5 + 32를 사용하여 화씨 T(으)로 환산하세요. 소수 첫째 자리까지 반올림하세요.
35.2 °C
T = °F
26.간호 수학과 단위 환산어려움
연습 문제(임의로 만든 값이며 임상 지침이 아닙니다). 혈청 크레아티닌 결과가 1.5 mg/dL입니다. 크레아티닌에 대해 1 mg/dL = 88.4 µmol/L를 사용하여 c을(를) 가장 가까운 정수의 µmol/L로 구하세요.
1.5 mg/dL1 mg/dL = 88.4 µmol/L
c = µmol/L
27.투약 용량 계산보통
체중 21 kg인 어린이에게 어떤 약이 5 mg/kg으로 처방되었습니다. 원액은 25 mg/mL입니다. 용량을 채우세요: 몇 V를 투여합니까?
21 kg5 mg/kg25 mg/mL
V = mL
28.투약 용량 계산어려움
50%(w/v) 원액으로 5%(w/v) 용액 200 mL를 준비해야 합니다. 원액이 몇 mL V₁ 필요한가요?
C₁ = 50%C₂ = 5%V₂ = 200 mL
V₁ = mL
29.정맥 수액 속도보통
1500 mL가 6시간에 걸쳐 처방되었습니다. 2시간 후 백에 아직 1220 mL가 남아 있는 것을 발견했고, 처방은 여전히 제시간에 끝나야 합니다. 펌프를 몇 mL/h R로 다시 설정해야 하나요?
1500 mL / 6 h후 2 h: 1220 mL
R = mL/h
30.정맥 수액 속도어려움
약물 100 mg을 100 mL에 희석해 60 gtt/mL 세트로 자연 낙하 투여합니다. 처방은 시간당 30 mg입니다. 분당 방울 수로 점적 속도 R을 구하세요.
100 mg/100 mL30 mg/h60 gtt/mL
R = gtt/min
31.수액 요법과 수분 균형보통
연습 문제(임의로 만든 값이며 임상 지침이 아닙니다). 기록표는 한 12시간 근무조 동안 환자의 섭취량과 배설량을 보여 줍니다. 정맥 주입은 근무조 내내 표시된 속도로 들어갔습니다. 수분 균형 B = 섭취량 − 배설량을 mL 단위로 구하세요(음수이면 순손실).
연습 문제(임의로 만든 값이며 임상 지침이 아닙니다). 500 mL 백이 펌프로 125 mL/h로 들어가고 있습니다. 18:00에 이미 50 mL가 주입되었습니다. 백이 비기까지 몇 시간 t이(가) 남았나요? 소수 첫째 자리까지 반올림하세요.
500 mL50 mL 주입됨125 mL/h
t = h
33.임상 사정 점수보통
연습 문제(임의로 만든 값이며 임상 지침이 아닙니다). 연습용 환자를 Braden 척도로 평가했습니다: 감각 인지: 완전히 제한됨; 습기: 가끔 젖음; 활동: 의자 생활; 이동성: 제한 없음; 영양: 적절함; 마찰과 전단력: 잠재적 문제. Braden 총점 B을(를) 구하세요.
6–23
B =
34.임상 사정 점수어려움
연습 문제(임의로 만든 값이며 임상 지침이 아닙니다). 다음 관찰 소견에 NEWS2 도표(SpO₂ 척도 1)를 사용하세요: 호흡수 18/min, SpO₂ 93% 보충 산소 투여 중, 혈압 110/66 mmHg, 맥박 104/min, 명료함, 체온 39.2 °C. 환자는 어느 임상 위험군에 속합니까? 클릭하세요.
RR 18SpO₂ 93%O₂SBP 110HR 104AT 39.2 °C
1낮음
2낮음–중간
3중간
4높음
3용액
1.기본간호학
답: B · Contemplation
이것이 답인 이유
In the stages-of-change model, contemplation means considering change within about six months without a firm plan. Precontemplation means not thinking about change yet.
답
B · Contemplation
2.기본간호학
답: B · 헤모글로빈에 결합한 일산화탄소를 산소측정기가 산소로 읽기 때문에
이것이 답인 이유
카복시헤모글로빈은 옥시헤모글로빈과 비슷하게 빛을 흡수하므로 일반 맥박산소측정기는 산소포화도를 과대평가합니다. 동맥혈 가스와 CO-옥시메트리가 필요하며, 고유량 산소를 줍니다.
답
B · 헤모글로빈에 결합한 일산화탄소를 산소측정기가 산소로 읽기 때문에
3.감염 관리와 환자 안전
답: D · Covering the site with a sleeve or using hand mitts with supervision
이것이 답인 이유
Covering the line, keeping it out of view and using mitts while observing the patient can stop pulling without fully restricting movement. Restraints and sedation are used only if these fail.
답
D · Covering the site with a sleeve or using hand mitts with supervision
4.감염 관리와 환자 안전
답: D · The nasal spray is a live vaccine, so the injected inactivated vaccine is used instead
이것이 답인 이유
The nasal spray influenza vaccine contains live, weakened virus and is avoided in immunosuppressed people. The inactivated injectable vaccine is safe and recommended for them.
답
D · The nasal spray is a live vaccine, so the injected inactivated vaccine is used instead
5.우선순위 설정과 위임
답: C · Thoughts of suicide or self-harm
이것이 답인 이유
In the early weeks of antidepressant treatment, especially in young people, suicidal thoughts may increase. Patients and families are taught to report them at once.
답
C · Thoughts of suicide or self-harm
6.우선순위 설정과 위임
답: C · Bleeding from the operation site
이것이 답인 이유
Frequent swallowing after tonsillectomy is a classic sign of bleeding. The nurse checks the throat with a light, looks at vital signs and reports at once.
답
C · Bleeding from the operation site
7.임상간호학
답: B · The Confusion Assessment Method (CAM)
이것이 답인 이유
The CAM, and similar tools such as the 4AT, check for an acute onset or fluctuating course, inattention and disorganised thinking or altered consciousness. Early detection allows causes to be treated.
답
B · The Confusion Assessment Method (CAM)
8.임상간호학
답: A · The forehead can still be wrinkled on the affected side
이것이 답인 이유
In a stroke (upper motor neurone lesion), the forehead is usually spared because it has bilateral cortical supply. Bell's palsy (lower motor neurone) weakens the whole side, including the forehead.
답
A · The forehead can still be wrinkled on the affected side
9.검사 수치와 전해질
답: A · 철저한 손 위생, 체온 확인, 감염이 있는 방문객 금지
이것이 답인 이유
중증 호중구감소증은 감염 위험이 높습니다. 손 위생, 발열의 조기 인지, 감염원으로부터의 보호가 핵심입니다. 꽃은 미생물을 옮길 수 있고, 직장 처치는 점막을 다치게 할 수 있으며, 폐렴 환자와의 같은 방 사용은 감염 위험입니다.확인 출처:Low white blood cell count and cancer · MedlinePlus (NIH) (2025)
답
A · 철저한 손 위생, 체온 확인, 감염이 있는 방문객 금지
10.검사 수치와 전해질
답: B · Magnesium is excreted by the kidneys, so it can build up to toxic levels
이것이 답인 이유
Magnesium is cleared by the kidneys, so falling urine output and rising creatinine raise the risk of toxicity. The nurse checks deep tendon reflexes, respiratory rate and level of consciousness, reports the findings and keeps calcium gluconate available as the antidote.확인 출처:Magnesium Toxicity (StatPearls) · StatPearls (NCBI Bookshelf) (2026)
답
B · Magnesium is excreted by the kidneys, so it can build up to toxic levels
11.약리학
답: D · 저혈당
이것이 답인 이유
설폰요소제는 베타세포의 ATP 민감성 칼륨 통로를 닫아 인슐린을 분비시킵니다. 혈당이 이미 낮을 때도 인슐린이 분비되므로 저혈당이 주된 위험입니다.
답
D · 저혈당
12.약리학
답: C · 정상 상태 농도는 두 배가 되지만 도달 시간은 변하지 않는다
이것이 답인 이유
1차 동역학에서 정상 상태 농도는 투여 속도에 비례하지만, 도달하는 데는 여전히 약 4–5 반감기가 걸립니다.
답
C · 정상 상태 농도는 두 배가 되지만 도달 시간은 변하지 않는다
13.내외과: 심혈관계와 호흡기계
답: D · Pneumothorax
이것이 답인 이유
Subclavian puncture can injure the pleura and cause a pneumothorax. A chest X-ray is usually taken after implantation. Other complications include haematoma, lead displacement and infection.
답
D · Pneumothorax
14.내외과: 심혈관계와 호흡기계
답: A · 환자가 지쳐 가고 있으며 호흡부전이 뒤따를 수 있다
이것이 답인 이유
발작 초기에는 과호흡이 PaCO₂를 낮춥니다. 숨이 차고 지쳐 가는 환자에서 PaCO₂가 정상이거나 상승하는 것은 환기가 실패하고 있다는 뜻이며 생명을 위협하는 소견입니다. 상급자와 중환자 진료의 긴급 검토가 필요합니다.
답
A · 환자가 지쳐 가고 있으며 호흡부전이 뒤따를 수 있다
15.내외과: 신경계, 내분비계, 신장
답: C · Inform the doctor and arrange an urgent repeat sample
이것이 답인 이유
Haemolysis releases potassium from red cells and can falsely raise the result. A repeat sample is taken urgently, and an ECG may be done. If the ECG shows hyperkalaemic changes, treatment should not wait.
답
C · Inform the doctor and arrange an urgent repeat sample
16.내외과: 신경계, 내분비계, 신장
답: C · 삼투압, 나트륨, 혈당을 면밀히 확인하며 신중한 정맥 수액
이것이 답인 이유
HHS는 먼저 정맥 수액으로 관리하며 수액만으로도 혈당이 내려가는 경우가 많습니다. 삼투압이 빠르게 떨어지면 뇌부종 위험이 있으므로 서서히 낮춥니다. 케톤이 있거나 수액으로 혈당이 더 내려가지 않으면 낮은 속도로 인슐린을 추가합니다. 혈전 위험이 높으므로 정맥혈전색전증 예방이 중요합니다.
답
C · 삼투압, 나트륨, 혈당을 면밀히 확인하며 신중한 정맥 수액
17.내외과: 소화기계, 수술 전후, 종양
답: D · Anaesthesia, drugs and some tests may harm a fetus
이것이 답인 이유
Unknown pregnancy can change the decision to operate, the timing, and the choice of drugs and X-rays. Testing is offered with consent, according to local policy.
답
D · Anaesthesia, drugs and some tests may harm a fetus
18.내외과: 소화기계, 수술 전후, 종양
답: B · Omeprazole
이것이 답인 이유
PPIs suppress H. pylori and can give false-negative breath or stool tests, so they are usually stopped 2 weeks before. Antibiotics are usually stopped 4 weeks before testing.
답
B · Omeprazole
19.모성간호학
답: C · 30분 평균으로 10분당 5회 초과의 수축
이것이 답인 이유
빈수축은 30분 평균으로 10분당 5회를 넘는 수축입니다. 옥시토신을 투여 중이라면, 특히 태아 심박수에 영향이 있을 때 주입 속도를 줄이거나 중단하여 관리합니다.
답
C · 30분 평균으로 10분당 5회 초과의 수축
20.모성간호학
답: D · 앉으면 두통이 훨씬 심해지고 누우면 가라앉는다
이것이 답인 이유
경막천자후 두통은 자세에 따라 달라지며 서 있을 때 심해지고 누우면 완화됩니다. 고혈압, 시각 장애, 우상복부 통증은 출산 후에도 생길 수 있는 자간전증을 시사합니다. 혈압은 항상 확인해야 합니다.
답
D · 앉으면 두통이 훨씬 심해지고 누우면 가라앉는다
21.아동간호학
답: C · Cold hands, movement or a poorly fitting probe
이것이 답인 이유
Pulse oximetry depends on a good pulsatile signal. Poor perfusion, cold extremities, movement, bright light and a wrong-sized probe can give false readings, so the reading is checked against the child's appearance and pulse.
답
C · Cold hands, movement or a poorly fitting probe
22.아동간호학
답: B · 뇌부종, 응급 상황
이것이 답인 이유
케톤산증 치료 중의 두통, 행동이나 의식의 변화, 느려지는 심박수는 뇌부종을 시사합니다. 긴급한 의사의 진찰과 치료가 필요합니다.
답
B · 뇌부종, 응급 상황
23.정신건강간호학
답: A · "아무도 나를 신경 써 주지 않는다고 느끼시는군요. 더 말씀해 주세요."
이것이 답인 이유
반영은 감정을 인정하고 환자가 계속 말하도록 격려합니다. 반박하거나, 못마땅해하거나, 화제를 바꾸면 의사소통이 막힙니다.
답
A · "아무도 나를 신경 써 주지 않는다고 느끼시는군요. 더 말씀해 주세요."
24.정신건강간호학
답: D · Protect him from ridicule, avoid arguing and focus on real activities
이것이 답인 이유
Arguing or agreeing strengthens a delusion. The nurse protects the patient's dignity, responds to his feelings and focuses on real, present activities and concerns.
답
D · Protect him from ridicule, avoid arguing and focus on real activities
25.간호 수학과 단위 환산
답: T = 95.4 °F
온도: °C = (°F − 32) × 5/9, °F = °C × 9/5 + 32. °F에서 변환할 때는 곱하기 전에 32를 빼고, °C에서 변환할 때는 곱한 뒤에 32를 더합니다. 빠른 확인: 37 °C는 98.6 °F이고, 1 °C마다 1.8 °F입니다.
9/5를 곱한다
35.2·9/5 = 63.36
32를 더한다
T = 63.36 + 32 = 95.36 ≈ 95.4 °F
답
T = 95.4 °F
26.간호 수학과 단위 환산
답: c = 133 µmol/L
차원 분석: 주어진 양을 쓰고, 원하지 않는 단위가 분자와 분모에 한 번씩 나타나 약분되도록 분수로 쓴 환산 계수(예: 60 min/1 h 또는 1 mg/1000 mcg)를 곱합니다. 원하는 단위만 남으면 계산합니다. 문제가 주는 환산값을 사용하고 최종 답만 반올림하세요.
변환
c = 1.5·88.4 = 132.6 ≈ 133 µmol/L
답
c = 133 µmol/L
27.투약 용량 계산
답: V = 4.2 mL
용량 채우기: 부피 = (처방 용량/원액 농도) × 원액 부피. 먼저 단위를 같게 한 뒤, 그 부피가 주사기에 들어가고 눈금 하나에 맞는지 확인하세요.
체중에 따른 용량
D = 5·21 = 105 mg
부피
V = 105/25 = 4.2 mL
주사기에서
이 10 mL 주사기에서는 작은 눈금 하나가 0.2 mL입니다.
답
V = 4.2 mL
28.투약 용량 계산
답: V₁ = 20 mL
Solution strengths: a percentage strength is grams per 100 mL, so 1% = 1 g/100 mL = 10 mg/mL. A ratio strength 1:1000 means 1 g in 1000 mL = 1 mg/mL; 1:10 000 is 0.1 mg/mL. For a dilution the amount of drug stays the same: C₁·V₁ = C₂·V₂.
원액의 부피
V₁ = 5·200/50 = 20 mL
답
V₁ = 20 mL
29.정맥 수액 속도
답: R = 305 mL/h
Infusion rates: a pump is set in mL/h = volume/time in hours. A gravity drip is counted in drops per minute: gtt/min = volume (mL) × drop factor (gtt/mL)/time (min). The drop factor is printed on the tubing package: macrodrip sets deliver 10, 15 or 20 gtt/mL (blood sets often 10 gtt/mL in the US, 15 in the UK) and microdrip sets 60 gtt/mL. Always use the drop factor the question or package gives.
원래 속도
1500/6 = 250 mL/h
새 속도
R = 1220/4 = 305 mL/h
답
R = 305 mL/h
많은 병원에서는 새 처방 없이 25%까지 이런 조정을 허용합니다. 기관의 규정을 확인하세요.
30.정맥 수액 속도
답: R = 30 gtt/min
Dose-based infusions: concentration = amount of drug in the bag/bag volume. Pump rate (mL/h) = dose per hour/concentration, and dose per hour = mL/h × concentration. Convert per-minute doses to per-hour (× 60) and keep the mass units the same (1 g = 1000 mg, 1 mg = 1000 mcg).
농도
100/100 = 1 mg/mL
시간당 부피
30/1 = 30 mL/h
점적 속도
R = 30·60/60 = 30 gtt/min
답
R = 30 gtt/min
31.수액 요법과 수분 균형
답: B = 960 mL
섭취량과 배설량: 섭취량에는 들어가는 모든 것(경구 수분, 정맥 주입, 정맥 투약과 플러시, 경관 영양)을 포함하며, 얼음 조각은 부피의 절반으로 계산합니다. 배설량에는 소변, 배액, 구토, 기타 손실이 포함됩니다. 균형 = 총섭취량 − 총배설량이며, 음수이면 순손실입니다. 숫자는 연습용일 뿐입니다. 실제 임상에서는 항상 기관 프로토콜을 따르고 고위험 약물 용량은 이중 확인을 받으세요.
총섭취량
경구: 240 + 120 + 150 = 510 mL
정맥 수액: 100·12 = 1200 mL
정맥 항생제: 1·100 = 100 mL
총섭취량 = 1810 mL
총배설량
300 + 150 + 400 = 850 mL
균형
B = 1810 − 850 = 960 mL
답
B = 960 mL
양수: 나간 것보다 많은 수분이 들어갔습니다.
32.수액 요법과 수분 균형
답: t = 3.6 h
주입 시간: 시간(h) = 주입할 부피(mL)/속도(mL/h). 백의 용량이 아니라 백에 남아 있는 부피를 쓰세요. 주입된 부피 = 속도 × 시간. 소수 시간은 소수 부분 × 60으로 시와 분으로 바꾸세요(0.5 h = 50분이 아니라 30분). 숫자는 연습용일 뿐입니다. 실제 임상에서는 항상 기관 프로토콜을 따르고 고위험 약물 용량은 이중 확인을 받으세요.
남은 부피
500 − 50 = 450 mL
시간
t = 450/125 = 3.6 h
답
t = 3.6 h
약 3 h 36 min이므로 백은 약 21:36에 다 들어갑니다.
33.임상 사정 점수
답: B = 15
Braden 척도: 욕창 위험을 평가하는 여섯 하위 척도입니다. 감각 인지, 습기, 활동, 이동성, 영양은 가장 나쁜 수준(1)부터 문제 없음(4)까지 1–4점으로 채점하고, 마찰과 전단력은 1–3점으로 채점합니다. 총점은 6부터 23까지이며 총점이 낮을수록 위험이 높습니다. 흔한 구간: 19–23 위험 없음, 15–18 경도 위험, 13–14 중등도 위험, 10–12 높은 위험, 9 이하 매우 높은 위험.
각 하위 척도의 점수 매기기
감각 인지: 완전히 제한됨 → 1
습기: 가끔 젖음 → 3
활동: 의자 생활 → 2
이동성: 제한 없음 → 4
영양: 적절함 → 3
마찰과 전단력: 잠재적 문제 → 2
더하기
Braden 총점 = 1 + 3 + 2 + 4 + 3 + 2 = 15
답
B = 15
34.임상 사정 점수
답: 높음
NEWS2(National Early Warning Score 2, 영국왕립의사협회 2017): 일곱 항목(호흡수, 척도 1의 SpO₂, 공기 또는 보충 산소, 수축기 혈압, 맥박, ACVPU 척도의 의식, 체온)을 도표로 각각 채점하여 합산합니다. 임상 위험: 0–4 낮음, 한 항목이 3점이면 낮음–중간, 5–6 중간, 7 이상 높음. 총점 5 이상은 긴급 대응이 필요합니다.
각 항목의 점수 매기기
RR 18/min → 0
SpO₂ 93% → 2
산소 투여 중 → 2
SBP 110 mmHg → 1
HR 104/min → 1
명료함 (A) → 0
T 39.2 °C → 2
총점과 적색 점수
NEWS2 = 0 + 2 + 2 + 1 + 1 + 0 + 2 = 8
3점인 항목이 없습니다.
위험군
높음
답
높음
총점 5 이상은 긴급 임상 대응이 필요합니다.
이 자료는 독립적인 연습 자료입니다. ExamProblems는 이 시험을 주관하는 기관과 제휴하거나 그 기관의 승인을 받지 않았으며, 시험 이름은 내용을 설명하는 데에만 사용됩니다. NCLEX®, NCLEX-RN® and NCLEX-PN®은(는) the National Council of State Boards of Nursing, Inc. (NCSBN)의 상표이며, 이 기관은 ExamProblems와 제휴하지 않았고 이를 보증하거나 정확성을 책임지지 않습니다.